*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. Unfortunately it sounds like you metabolize the medications more quickly than the average person and this is why they do not have a lasting effect for you. Typically what would occur would be to increase the frequency you take the medications, but maintain the same daily dose so that you are getting a constant supply of the ADHD medication. You can ask your doctor to do this, but as for increasing the dose past the daily allowed limits, most psychiatrists would not be willing to do this because this is a Controlled Substance. The other option you can try is to ask to continue with Vyvanse or any other stimulant based ADHD medication and combine it with a Non-Controlled Substance like Wellbutrin, Strattera, or Guanfacine
I hope this answers your questions and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
Well the answer to your question as to why this is occurring with the Vyvanse is either because you metabolize it very fast or because your ADHD is so severe that the Vyvanse and other stimulant based medications are only effective for a limited time. As for how to get a suitable treatment to overcome these symptoms is not easy because ADHD treatment typically involves the use of a Controlled Substance and most psychiatrists' hands are tied with these types of medications due to state regulations and have to limit your use of them.